# SDR P5CA9701310

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 968
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, LWR SURFACE STA 968 RT FORWARD FITTING KEEL BEAM IN CENTER OF FITTING AT FASTENERS.  REMOVED CORROSION, FOUND TO BE WITHIN LIMITS IAW BOEING SRM 53-10-01 FIG. 1 ORIG. MAT .260 NOW .224 TREATED AND PRIMED IAW BOEING SRM 51-10-06.
